# SDR JZ22002F00000

- Difficulty date: June 24, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N900JD
- Make and model: Cessna 650
- Aircraft serial: 6500213
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 620701098
- Condition: Chafed
- Location: Hyd System
- Part time: 5,013 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE POST FLIGHT INSPECTION, A SIGNIFICANT AMOUNT OF HYDRAULIC FLUID WAS NOTICED ON THE RT WING LOWER SURFACE FORWARD AND INBOARD OF THE MLG WW AREA.  FURTHER INVESTIGATION REVEALED A  RT WING SPOILER HYDRAULIC LINE ASSY.  HAD CHAFED ON THE RT WING AILERON CONTROL ALCLAD CABLES TO THE POINT OF LEAKING FLUID.  A NEW LINE ASSEMBLY WAS INSTALLED AND LINE ROUTING WAS ADJUSTED TO PROVIDE CLEARANCE FROM AILERON CONTROL CABLES.  NO EVIDENCE OF LIKE CHAFING WAS DETECTED IN THE LT WING AREA.
